Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The compression theorem I

Colin Rourke and Brian Sanderson

Geometry & Topology 5 (2001) 399–429

DOI: 10.2140/gt.2001.5.399

Forward citations
M Cencelj, D Repovš, On Embeddings of Tori in Euclidean Spaces, Acta Mathematica Sinica English Series 21 (2005) 435
P J Eccles, M Grant, Bordism groups of immersions and classes represented by self-intersections, Algebraic & Geometric Topology 7 (2007) 1081
C Rourke, B Sanderson, The compression theorem II: directed embeddings, Geometry & Topology 5 (2001) 431
C Rourke, B Sanderson, The compression theorem I, Geometry & Topology 5 (2001) 399
C Rourke, B Sanderson, The compression theorem III: applications, Algebraic & Geometric Topology 3 (2003) 857
R Sadykov, Bordism groups of solutions to differential relations, Algebraic & Geometric Topology 9 (2009) 2311
A Szűcs, Cobordism of singular maps, Geometry & Topology 12 (2008) 2379
M Takase, The Hopf invariant of a Haefliger knot, Mathematische Zeitschrift 256 (2007) 35
T Terpai, Fibration of classifying spaces in the cobordism theory of singular maps, Proceedings of the Steklov Institute of Mathematics 267 (2009) 270